Title: On Some New Contractive Conditions for Asymptotically Regular Set-Valued Mappings
Author(s): Pradip Debnath, Manuel de La Sen
Pages: 586-593
Cite as:
Pradip Debnath, Manuel de La Sen, On Some New Contractive Conditions for Asymptotically Regular Set-Valued Mappings, Int. J. Anal. Appl., 18 (4) (2020), 586-593.

Abstract


In this paper, we introduce two new contractive conditions of Proinov-type for asymptotically regular set-valued mappings and prove the existence of their fixed points. Our results extend some results due to Nadler and Boyd and Wong.

Full Text: PDF

 

References


  1. J. P. Aubin and J. Siegel. Fixed points and stationary points of dissipative multivalued maps. Proc. Amer. Math. Soc., 78 (1980), 391–398. Google Scholar

  2. I. Beg and A. Azam. Fixed points of asymptotically regular multivalued mappings. J. Austral. Math. Soc. (Series A), 53 (1992), 284–289. Google Scholar

  3. M. Berinde and V. Berinde. On a general class of multi-valued weakly picard mappings. J. Math. Anal. Appl., 326 (2007), 772–782. Google Scholar

  4. M. Boriceanu, A. Petrusel, and I.A. Rus. Fixed point theorems for some multivalued generalized contraction in b-metric spaces. Int. J. Math. Stat., 6 (2010), 65–76. Google Scholar

  5. D. W. Boyd and J. S. Wong. On nonlinear contractions. Proc. Amer. Math. Soc., 20 (1969), 458–464. Google Scholar

  6. F. E. Browder and W. V. Petryshyn. The solution by iteration of nonlinear functional equation in Banach spaces. Bull Am. Math. Soc., 72 (1966), 571–576. Google Scholar

  7. S. Czerwik. Nonlinear set-valued contraction mappings in b-metric spaces. Atti Sem. Mat. Univ. Modena, 46 (1998), 263–276. Google Scholar

  8. P. Z. Daffer and H. Kaneko. Fixed points of generalized contractive multi-valued mappings. J. Math. Anal. Appl., 192 (1995), 655–666. Google Scholar

  9. P. Debnath and M. de La Sen. Contractive inequalities for some asymptotically regular set-valued mappings and their fixed points. Symmetry, 12 (2020), 411. Google Scholar

  10. P. Debnath and M. de La Sen. Fixed points of eventually δ-restrictive and δ( )-restrictive set-valued maps in metric spaces. Symmetry, 12 (2020), 127. Google Scholar

  11. H. W. Engl. Weak convergence of asymptotically regular sequences for nonexpansive mappings and connections with certain Chebyshef–centers. Nonlinear Anal., Theory Methods Appl., 1 (5) (1977), 495–501. Google Scholar

  12. M. D. Guay and K. L. Singh. Fixed points of asymptotically regular mappings. Math. Vesnik, 35 (1983), 101–106. Google Scholar

  13. S. Itoh and W. Takahashi. Single valued mappings, multivaluued mappings and fixed point theorems. J. Math. Anal. Appl., 59 (1977), 514–521. Google Scholar

  14. S. B. Nadler. Multi-valued contraction mappings. Pac. J. Math., 30 (2) (1969), 475–488. Google Scholar

  15. P. D. Proinov. Fixed point theorems for generalized contractive mappings in metric spaces. J. Fixed Point Theory Appl., 22 (2020), 21. Google Scholar

  16. B. E. Rhoades. A comparison of various definitions of contractive mappings. Trans. Amer. Math. Soc., 226 (1977), 257–290. Google Scholar

  17. B. E. Rhoades, S. Sessa, M. S. Khan, and M. Swaleh. On fixed points of asymptotically regular mappings. J. Austral. Math. Soc. (Ser. A), 43 (1987), 328–346. Google Scholar

  18. B. E. Rhoades, S. L. Singh, and C. Kulshrestha. Coincidence theorem for some multivalued mappings. Int. J. Math. and Math. Sci., 7 (3) (1984), 429–434. Google Scholar

  19. S. L. Singh, S. N. Mishra, and R. Pant. New fixed point theorems for asymptotically regular multi-valued maps. Nonlinear Anal., Theory Methods Appl., 71 (2009), 3299–3304. Google Scholar


COPYRIGHT INFORMATION

Copyright © 2020 IJAA, unless otherwise stated.